Publications from WU Math Dept., March 2017

  • Keast R. 2017. A Generalization of Ribet’s Nondegeneracy Theorem. Int Math Res Notices 2017(2):382-390.
  • Liu BY. 2017. Analysis of Orbit Accumulation Points and The Greene-Krantz Conjecture. Journal of Geometric Analysis 27(1):726-745.
  • Piccirillo JF, Finnell J, Vlahiotis A, Chole RA, Spitznagel E Jr. 2017. Relief of idiopathic subjective tinnitus: is gabapentin effective? Arch Otolaryngol Head Neck Surg 133(4):390-7. PubMed abstract & fulltext for subscribers.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819